# SDR SWAA2020060588008

- Difficulty date: May 30, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 63,150 hours, 30,446 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER TAKE OFF F/A'S REPORTED FUMES/ SMOKE IN CABIN. FOLLOWED QRH PROCEDURES FOR RETURN TO LAX. SOURCE OF FUMES/SMOKE COULD NOT DETERMINED BY CABIN CREW. NOTE: NR 2 ENG OIL QTY DURING START WAS 70%. AT STRTR CUTOUT OIL QTY WAS 98% / REPLACED NR 2 ENG SUPPLY FILTER PER AMM 79-21-03 & SCAVENGE FILTER PER AMM 79-21-06. DRAINED EXCESS OIL FROM RESERVOIR & SERVICED TO PROPER LEVEL PER AMM 12-13-11. ENG IDLE RUNS GOOD, NO OTHER FAULTS NOTED AT THIS TIME. PERFORMED NR 2 ENG INTERNAL OIL SYSTEM INSPECTION BORESCOPE PER POWER PLANT ENGINEERING REF NRC D350652 FOR COMPLETION. REF LOGPAGE FOR RESOLUTION OF SMOKE/FUMES IN CABIN.
